# SDR IPXA2018030327084

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 18,303 hours, 11,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  LEFT WING KREUGER FLAP, RIB SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-21, AND 51-40-44.
